Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Neimark, Yurii Isaakovich
(1920–2011)

Statistics Math-Net.Ru
Total publications: 47
Scientific articles: 45

Number of views:
This page:2355
Abstract pages:5226
Full texts:2918
References:18
Professor
Doctor of technical sciences (1958)
Birth date: 24.11.1920

http://www.mathnet.ru/eng/person22003
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2008
1. Yu. I. Neimark, “Quasi-invariant control: Design and functional capabilities”, Avtomat. i Telemekh., 2008, 10,  48–56  mathnet  mathscinet  zmath; Autom. Remote Control, 69:10 (2008), 1692–1699  isi  scopus
2004
2. Yu. I. Neimark, V. N. Smirnova, “Specific properties of jumps in singularly perturbed Cauchy problems”, Differ. Uravn., 40:11 (2004),  1567–1569  mathnet  mathscinet; Differ. Equ., 40:11 (2004), 1649–1652
2002
3. Yu. I. Neimark, V. N. Smirnova, “Singularly Perturbed Cauchy Problems and Contrast Structures”, Differ. Uravn., 38:11 (2002),  1498–1505  mathnet  mathscinet; Differ. Equ., 38:11 (2002), 1589–1598
2001
4. Yu. I. Neimark, V. N. Smirnova, “Contrast Structures, Limit Dynamics, and the Painlevé Paradox”, Differ. Uravn., 37:11 (2001),  1507–1515  mathnet  mathscinet; Differ. Equ., 37:11 (2001), 1580–1588
2000
5. Yu. I. Neimark, V. N. Smirnova, “Singularly perturbed problems and the Painlevé paradox”, Differ. Uravn., 36:11 (2000),  1493–1500  mathnet  mathscinet; Differ. Equ., 36:11 (2000), 1639–1646
1999
6. Yu. I. Neimark, “A study of identifiability in adaptive control systems by the averaging method”, Avtomat. i Telemekh., 1999, 3,  196–201  mathnet; Autom. Remote Control, 60:3 (1999), 458–461  isi
1996
7. Yu. I. Neimark, “A learning metric as a recognition intellect”, Dokl. Akad. Nauk, 349:6 (1996),  749–751  mathnet  zmath
8. Yu. I. Neimark, L. G. Teklina, “The recurrent form of the method of least squares with respect to definable parameters”, Dokl. Akad. Nauk, 349:5 (1996),  608–609  mathnet  mathscinet  zmath
1994
9. Yu. I. Neĭmark, “Robust interval matrix stability”, Avtomat. i Telemekh., 1994, 7,  132–137  mathnet  mathscinet  zmath; Autom. Remote Control, 55:7 (1994), 1037–1041
10. M. M. Kogan, Yu. I. Neĭmark, “Functional capabilities of adaptive locally optimal control”, Avtomat. i Telemekh., 1994, 6,  94–105  mathnet  mathscinet  zmath; Autom. Remote Control, 55:6 (1994), 851–860
1993
11. Yu. I. Neĭmark, “Measures for the robust stability of linear systems”, Avtomat. i Telemekh., 1993, 1,  107–110  mathnet  mathscinet  zmath; Autom. Remote Control, 54:1 (1993), 100–103
12. L. V. Kogan, N. Ya. Kogan, Yu. I. Neimark, “The method of auxiliary mappings and doubly asymptotic solutions of differential equations”, Differ. Uravn., 29:11 (1993),  1900–1908  mathnet  mathscinet; Differ. Equ., 29:11 (1993), 1648–1656
1992
13. Yu. I. Neĭmark, “Robust stability under periodic perturbations”, Avtomat. i Telemekh., 1992, 12,  51–54  mathnet  mathscinet  zmath; Autom. Remote Control, 53:12 (1992), 1863–1865
14. Yu. I. Neimark, “Robust stability and $D$-partitioning”, Avtomat. i Telemekh., 1992, 7,  10–18  mathnet  mathscinet  zmath; Autom. Remote Control, 53:7 (1992), 957–965
15. M. M. Kogan, Yu. I. Neĭmark, “Adaptive control of a stochastic object with an unmeasurable state under conditions of nonidentifiability”, Avtomat. i Telemekh., 1992, 6,  114–122  mathnet  mathscinet  zmath; Autom. Remote Control, 53:6 (1992), 884–891
16. M. M. Kogan, Yu. I. Neĭmark, “On the optimality of locally optimal solutions of linear-quadratic problems of control and filtering”, Avtomat. i Telemekh., 1992, 4,  101–110  mathnet  mathscinet  zmath; Autom. Remote Control, 53:4 (1992), 561–569
17. Yu. I. Neimark, “The region of robust stability and robustness with respect to nonlinear parameters”, Dokl. Akad. Nauk, 325:3 (1992),  438–440  mathnet  mathscinet  zmath; Dokl. Math., 37:7 (1992), 323–324
18. Yu. I. Neimark, “The measure of robust stability and modality of linear systems”, Dokl. Akad. Nauk, 325:2 (1992),  247–249  mathnet  mathscinet; Dokl. Math., 37:7 (1992), 321–322
19. Yu. I. Neimark, “Robust stability with respect to nonlinear parameters”, Differ. Uravn., 28:12 (1992),  2185–2187  mathnet  mathscinet; Differ. Equ., 28:12 (1992), 1829–1831
1991
20. Yu. I. Neimark, “Robust stability of linear systems”, Dokl. Akad. Nauk SSSR, 319:3 (1991),  578–580  mathnet  mathscinet  zmath; Dokl. Math., 36:7 (1991), 506–507
1990
21. M. M. Kogan, Yu. I. Neimark, “Identifiability of locally optimal adaptive control laws with indirect observations”, Avtomat. i Telemekh., 1990, 1,  65–75  mathnet  mathscinet  zmath; Autom. Remote Control, 51:1 (1990), 53–62
1989
22. M. M. Kogan, Yu. I. Neimark, “Studying identifiability in adaptive control systems by the averaging method”, Avtomat. i Telemekh., 1989, 3,  108–116  mathnet  mathscinet  zmath; Autom. Remote Control, 50:3 (1989), 374–380
1987
23. M. M. Kogan, Yu. I. Neimark, “Adaptive locally optimal control”, Avtomat. i Telemekh., 1987, 8,  126–136  mathnet
1985
24. Yu. I. Neimark, Ya. L. Shvarts, “Traffic control at an intersection with advance information on automobile flows”, Avtomat. i Telemekh., 1985, 3,  89–97  mathnet  zmath; Autom. Remote Control, 46:3 (1985), 356–363
1984
25. A. S. Gurtovnik, Yu. I. Neimark, “Global investigation of a nonautonomously perturbed nonlinear oscillator”, Differ. Uravn., 20:6 (1984),  941–952  mathnet  mathscinet  zmath
26. Yu. I. Neĭmark, V. N. Smirnova, “On the investigation of the stability of difference boundary value problems”, Izv. Vyssh. Uchebn. Zaved. Mat., 1984, 11,  25–33  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 28:11 (1984), 30–40
1983
27. Yu. I. Neimark, N. A. Fufaev, “On the research of A.A. Andronov's gorky school in dynamics of non-holonomic systems”, Avtomat. i Telemekh., 1983, 3,  5–12  mathnet  mathscinet  zmath; Autom. Remote Control, 44:3 (1983), 277–282
1980
28. Yu. I. Neimark, V. N. Smirnova, “Some peculiarities of the dependence of the stability of difference schemes on boundary conditions”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 7,  50–53  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:7 (1980), 59–63
1977
29. Yu. I. Neimark, Y. I. Ronin, “On adaptive automaton search and its convergence”, Avtomat. i Telemekh., 1977, 2,  102–110  mathnet  mathscinet  zmath; Autom. Remote Control, 38:2 (1977), 247–254
30. Z. S. Batalova, V. V. Biryukov, Yu. I. Neimark, “The motions of the Froude pendulum”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 3,  3–8  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:3 (1977), 1–5
31. Yu. I. Neimark, “The nondissipativity of Markov processes”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 1,  67–73  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:1 (1977), 54–59
1976
32. Yu. I. Neimark, “Symbolic dynamics that are generated by homoclinic structures”, Differ. Uravn., 12:2 (1976),  256–262  mathnet  mathscinet
33. A. S. Gurtovnik, Yu. I. Neimark, “Invariant manifolds of certain point mappings”, Izv. Vyssh. Uchebn. Zaved. Mat., 1976, 12,  21–29  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 20:12 (1976), 15–21
1974
34. E. A. Motorova, Yu. I. Neimark, “On stability of a nonlinear distributed model of natural circulation”, Avtomat. i Telemekh., 1974, 3,  28–36  mathnet
1973
35. A. S. Gurtovnik, Yu. I. Neimark, “Investigation of the neighborhood of a family of invariant toroidal manifolds”, Differ. Uravn., 9:5 (1973),  821–831  mathnet  mathscinet  zmath
1969
36. A. S. Gurtovnik, Yu. I. Neimark, “On the question of the stability of quasiperiodic motions”, Differ. Uravn., 5:5 (1969),  824–832  mathnet  mathscinet  zmath
1968
37. Yu. I. Neimark, V. N. Smirnova, A. M. Sterlin, “On investigating the stability of difference methods”, Zh. Vychisl. Mat. Mat. Fiz., 8:3 (1968),  517–533  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 8:3 (1968), 15–39
1967
38. Yu. I. Neimark, “Motions close to a doubly asymptotic motion”, Dokl. Akad. Nauk SSSR, 172:5 (1967),  1021–1024  mathnet  mathscinet  zmath
1966
39. Yu. I. Neimark, L. Z. Fishman, “Behavior in the large of phase trajectories of quasi-linear differential equations with retarded arguments”, Dokl. Akad. Nauk SSSR, 171:1 (1966),  44–47  mathnet  mathscinet  zmath
40. Yu. I. Neimark, N. A. Fufaev, “Road stability of vehicles on balloon wheels”, Dokl. Akad. Nauk SSSR, 170:3 (1966),  533–536  mathnet  zmath
1965
41. Yu. I. Neimark, L. P. Shilnikov, “A condition for the generation of periodic motions”, Dokl. Akad. Nauk SSSR, 160:6 (1965),  1261–1264  mathnet  mathscinet  zmath
42. Yu. I. Neimark, N. A. Fufaev, “On the stability of equilibrium states of non-holonomic systems”, Dokl. Akad. Nauk SSSR, 160:4 (1965),  781–784  mathnet  mathscinet  zmath
43. V. N. Gol'dberg, Yu. I. Neimark, “The correctness of the formulation of a nonlinear mixed problem for the wave equation in the plane”, Mat. Sb. (N.S.), 67(109):1 (1965),  16–54  mathnet  mathscinet  zmath
1963
44. Yu. I. Neimark, “The relation between small changes in a system of differential equations and the corresponding point mapping”, Dokl. Akad. Nauk SSSR, 148:2 (1963),  281–283  mathnet  mathscinet  zmath
1960
45. Yu. I. Neimark, V. N. Gol'dberg, “Existence theorems for nonlinear mixed problems”, Dokl. Akad. Nauk SSSR, 135:2 (1960),  262–265  mathnet  mathscinet  zmath

1991
46. N. I. Avdonin, V. N. Belykh, L. N. Belyustina, M. V. Dolov, Yu. I. Neimark, S. F. Morozov, “Nikolaǐ Fedorovich Otrokov”, Differ. Uravn., 27:5 (1991),  912–913  mathnet  mathscinet; Differ. Equ., 27:5 (1991), 637–638
1986
47. D. A. Gudkov, M. V. Dolov, A. F. Leont'ev, V. V. Napalkov, Yu. I. Neimark, N. F. Otrokov, M. A. Soldatov, “Anatolii Alekseevich Mirolyubov (obituary)”, Uspekhi Mat. Nauk, 41:4(250) (1986),  141–142  mathnet  mathscinet; Russian Math. Surveys, 41:4 (1986), 171–172  isi

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022